Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 320–320 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 85 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 32-year-old woman experienced decreased respiratory and pulse rates, shortness of breath, cyanosis, pulmonary oedema, pulmonary congestion, right ventricular dilation of the heart, reactive enlargement of portal lymph nodes, severe interstitial lung disease, pulmonary hypertension and suspected acute coronary syndrome secondary to toxicity of alprazolam, amfetamine, codeine, diazepam, metamfetamine, methadone and morphine following their abuse. She experienced a CNS depressant effect secondary to alprazolam and diazepam, and lethal arrhythmia secondary to metamfetamine. Eventually, she died despite resuscitation attempt with atropine and naloxone. The cause of her death was considered as mixed drug toxicity, severe interstitial lung disease and pulmonary hypertension.

The...

Reference

  1. Olds K, et al. Systemic Dissemination of Injected Foreign Material. Journal of Forensic Sciences 64: 1245-1247, No. 4, Jul 2019. Available from: URL: http://doi.org/10.1111/1556-4029.13970 - Australia

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations